Whoops. Took percoset close to REstoril

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jul 10, 2003.

  1. Jen F

    Jen F New Member

    Think maybe I should call a pharmacist.

    Supposed to take perc 2 hrs away from any other CNS depressant, right?

    I couldn't remember if I actually took a percoset 40 mintues ago or not, now I definitely know, cause the mix is making my chest a little heavy and breathing slightly challenging.

    Good thing I only took half my normal dose of my Restoril sleeping pill. I usually take 30 mg, but took a15 mg capsule when I realized I might have taken a percoset.

    Should I be really worried?

    anyone else do this before?

    I shall go try to call a pharmacist.

    But I think I will be okay.

    I've been a little distracted tonight due to conflict with mother and worse pain after Osteo appointment and carrying some groceries, otherwise I have been writing down dosage times.

    J
  2. Jen F

    Jen F New Member

    to be on the safe side.

    Pharmacist said that with my history of asthma, the heaviness in my chest and shortness of breath was not a good sign and that i should go get checked out.

    Strangely, though, even tho my breathing was a little laboured, the finger laser thing read my oxygenation at 100%. so what was wrong with me? I was hoping they would give me oxygen, i felt that would make me more comfortable, but they didnt' cause of that reading.

    Wish I had remembered to take my cervical pillow with me, cause no pillows at all there. Fortunately bed was easy to raise so I didn't have to find a way to lie flat with my sore neck and all.

    Doc came by about 3 hrs later. he had no clue as to my symptoms.

    Also had never heard of my type of skin reactions to the Tylenol 3 and to the percoset. Only familiar with skin rash or itchiness. but my skin rash is faint, and the docs don't seem to be able to see it [I do], the more predominant problem for me was intense skin sensitivity and burning from the codeine -- my pajamas chafed me and everywhere felt sore and burned. I found even the soles of my feet were affected when I walked on them.

    With the percoset it is more mild, I notice mostly in my fingertips when I type or close the blinds with the string, and rest of my skin is a little sensitive, including my lips.

    So...does anybody else get that without the intense itching? without an extremely obvious rash?

    My rash from the Tyl 3 started coming out a day or 2 after the burning started but went away quickly as I discontinued the med.

    Maybe I should do a separate post to find out just how "special" I am...I hate it when docs look at you and say "i've never heard of that before."

    At least this doc gave me a scrip to try hydrocodone, the next on my list to try. Someone here [mamafurr?] reacts to Tyl 3, and percoset, but not hydrocodone [vicodin] so....here's hoping...

    First I have to get a pharmacy to get it though.

    Thanks for any feedback.

    jen

[ advertisement ]